# SDR SIMA20141125015

- Difficulty date: November 25, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 35,242 hours, 31,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 14568005006
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP FITTING CRACKED.  REPAIRED INBD FLAP FITTING IAW ERS-EM-57MR-320.
